Generalized Jensen-Mercer Inequality for Functions with Nondecreasing Increments

Saadi, Sumayyah, Khan, Asif R. . Abstract and Applied Analysis 2016. 2016 (5231476) :-

Locate this article in:

Bibtex

@article{CIS-434473,
  Author = {Saadi, Sumayyah and Khan, Asif R.},
  Title = {Generalized Jensen-Mercer Inequality for Functions with Nondecreasing Increments},
  Journal = {Abstract and Applied Analysis},
  Volume = {2016},
  Number = {5231476},
  Year = {2016},
  Pages = {--},
  Keywords = {}
}

Similar articles